Try shopping made easy
25% OFF
your first grocery shop
+ FREE deliveries for 3 months

Use the grocery voucher below:

VOU8847937

Min. spend: £60 Max. reward: £25  

Order by: 16/03/20 Terms apply.

Voucher usage requires opt in to e-marketing from Ocado about ocado.com. Usage of service is not dependent on voucher redemption. Restrictions apply, please see Terms & Conditions.

Lemsip Max Day & Night Relief Capsules 16 per pack

£4.50

£4.00

25p each
Big Baby Sale

Product information

For fever, headaches, body aches, blocked nose and sore throat

Contains:
Paracetamol, Caffeine, Phenylephrine Hydrochloride
For headaches, body aches, blocked nose and sore throat

Ingredients
Each Day capsule contains: Paracetamol 500mg, Caffeine 25mg, Phenylephrine Hydrochloride 6.1 mg, Each Night capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1 mg, This Night Capsule does not contain any ingredients to make you drowsy

Categories

Ratings and reviews

2.8
2
0
1
1
2
6
Customers rated this product
50%
Customers would recommend this product

Customer reviews (5)

Sort by:
01 April 2019 by 
not as good as nightnurse

I really shouldnt have bothered with these

Was this helpful?
24 January 2019 by 
Come off it!

12 day tablets and only 4 night time ones. So now I'll have to go out for more night time medication. What a pain.

Was this helpful? (1) (0)
16 October 2018 by 
Not for under 16s.

The description says 12 years and over but the packet says not for children under the age of 16. Luckily I checked the packet before I gave them to my son. He had to wait til the next day for me to buy him something else for his cold. Dangerously misleading.

Was this helpful? (1) (0)
11 February 2016 by 
works okay but bad packaging

The night capsules didn't work for me, and the packaging is really bad - you can't pop out a capsule without squashing the capsule inside, you have to cut it out which is very inconvenient. But the day capsules are pretty good!

Was this helpful?
08 April 2013 by 
Just what you need for a cold

I'm a big fan of Lemsip Day and Night, although fortunately, I don't need to use it often. The day capsules really do take the edge off a cold and help you get through the working day when you have no other choice. The caffeine helps give you that extra bit of zip that is lacking when you are full of snuffles. The night capsures are caffeine-free, so you have some chance of sleeping soundly. Essential night-time cold kit! My only complaint is that we always seem to use up the "night" doses first. So I have a box full of "day" capsules, but always end up having to buy more because we need more night ones.

Was this helpful? (2) (0)

Your rating and review

Disclaimer

This page serves as a summary for information purposes only, and are designed to enhance your shopping experience on the Ocado website. While we have taken care in preparing this summary and believe it is accurate, it is not a substitute for your reading the product packaging and label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredient information you should consult the manufacturer, whose contact details will appear on the packaging or label. Ocado is therefore unable to accept liability for any incorrect information. Where this description contains a link to another party's website for further information on the product, please note that Ocado has no control over and no liability for the contents of that website. You should also note that the picture images show only our serving suggestions of how to prepare your food - all table accessories and additional items and/or ingredients pictured with the product you are purchasing are not included. This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Ocado Limited's prior consent, nor without due acknowledgement.

We use cookies to give you the best experience with Ocado. Continue shopping if you’re happy, or find out how to manage your cookies